# SDR HEEA0011973

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005220
- Condition: Failed
- Location: Oil Sys
- Part time: 3,039 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE HAS LOW OIL PRESSURE AND LOWER POWER. REPLACED WITH SERVICEABLE ENGINE.
